Shut down from Ostarine, pct help?
- 01-27-2011, 10:45 PM
- 01-27-2011, 11:07 PM
so what are you going to do for the estrogen formed from non enzymatic aromatization genius?
continue researching an stfu. anyone who thinks androgens are progestins has no business giving anyone advice about steroids.
- 01-27-2011, 11:09 PM
oh, man, reading through the post in this thread gives me a headache.
01-27-2011, 11:31 PM
I have discussed this extensively with pa the past couple days, and he believes the increased estrogen production post-osta has to do with aromatization of your own testosterone. It's actually a common side effect of androgens that a lot of people are unaware of. Also if anyone thinks this is not androgenic, you have been misinformed to say the least
01-29-2011, 09:55 AM
About 70 mg/day split into two doses. Great stuff though, unreal energy.
01-29-2011, 12:53 PM
OP did you ever get any blood work done?
you might not even be shut down- then again you could be BAD
blood work is the way to know man until then i wouldnt put anything in my body
01-29-2011, 01:48 PM
I'd like to add just one thing to this thread.. Noone seems to have mentioned it. And I really think this is what the OP's problem really is:
There is absolutely no guarantee that what he has used actually is ostarine. There is as far as I know still only one legit source for this stuff. It might be anything, could be a prohormone or a regular methylated steroid suspended in the oil he's taking.
Add to this that he took 50mg a day and yeah...
those that don't feel any difference between 12.5 and 25mg, yeah... are you sure you're not just eating 0.5ml of oil a day?
02-10-2011, 01:21 PM
Hey guys, sorry I haven't checked this thread in so long. I just went back to school and im living a pretty busy lifestyle. Anyways, an update on the whole shutdown thing. Interestingly enough the symptoms of shutdown only occurred when I stopped working out and kept taking ostarine for a week. As soon as I started lifting again everything seemed to go back to normal. My libido was up, no pain in my testicles, normal amounts of ejaculant. It all seemed to go back to normal. Well tomorrow is the last day of my ostarine cycle and I'm planning on using ERASE with DAA just in case there was any actual shutdown. I wish I could afford to pay for blood tests but as a poor college student i barely have enough money to feed myself.
02-10-2011, 02:51 PM
02-10-2011, 03:06 PM
02-10-2011, 05:08 PM
I believe so... Theres no way of knowing for sure, but the website I bought it from is reputable. I made decent gains, and had very few side effects. It wasn't SARM search though
02-10-2011, 07:03 PM
EDIT: I'll also add that I'm only doing 15mg's a day. There is NO WAY I'd do 50mg's.
RussianStar has info that some companies have put steroids into their Osta.
I'm currently on week three of Osta (purchased from a company with the intials "U.P." - it's supposed to be reputable but you never know.
I have seen some good gains - nothing stellar so far. My libido has dropped a bit but you have to understand that my libido is normally a scorching red-hot supernova of barbarian aggression and sweat - so I have a ways to drop before I fall off the pink slippery mountain of love.
And also - I did a round of Epi before this - and that stuff almost rocketed my libido into the fifth dimension. No fat woman with a pizza face was safe around me.
Osta is an experimental product ... still. So anyone using it is taking a chance.
02-11-2011, 07:31 AM
03-27-2012, 08:17 AM
05-29-2012, 10:01 AM
Similar Forum Threads
- By deadikated in forum AnabolicsReplies: 23Last Post: 01-10-2012, 08:01 PM
- By greekgeorge in forum SupplementsReplies: 0Last Post: 06-05-2011, 01:24 PM
- By Pauliono1 in forum Cycle InfoReplies: 8Last Post: 04-26-2011, 06:19 PM
- By Jgunner1 in forum AnabolicsReplies: 14Last Post: 04-13-2011, 02:51 PM
- By nidhogg in forum AnabolicsReplies: 4Last Post: 01-02-2011, 02:03 PM